# SDR FDEA201805121316

- Difficulty date: May 12, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 99,598 hours, 34,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: NCA62464
- Condition: Cracked
- Location: Bs 547
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL, BS 500, -Z=40. JUST FWD OF THE NR 3 PACK WW CUT OUT OPENING.   THERE IS APPROXIMATELY A .250 INCH CRACK EMINATING FROM A RIVET HOLE.  REPAIRED THE CRACKED AREA IAW SRM 53-30-00, FIG 6,  PAGE 26, VOL.1.
